Alert archive / Wyoming / High Wind Warnings in 2015
High Wind Warning 19, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Dec 17, 2015, 2:04 AM MST for Park County, Wyoming. It took effect at Dec 17, 2015, 5:00 PM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 17, 2015, 2:04 AM MST (09:04 UTC)
- In effect from
- Dec 17, 2015, 5:00 PM MST
- Expired
- Dec 18, 2015, 8:00 AM MST
- In force
- 15 hr
- Issued by
- NWS Riverton, WY
County Park County, WY
The radar
The Billings radar (KBLX), 167 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1631 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
905 WWUS75 KRIW 170904 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 204 AM MST THU DEC 17 2015 ...VERY STRONG WINDS IN THE CODY FOOTHILLS TONIGHT... .VERY COLD AIR OVER THE YELLOWSTONE PLATEAU COMBINED WITH AN INCREASE SURFACE PRESSURE GRADIENT ACROSS THE AREA SHOULD ENCOURAGE VERY STRONG WINDS TO BLOW OUT OF THE CANYONS ALONG THE CODY FOOTHILLS TONIGHT THROUGH ABOUT SUNRISE FRIDAY. WYZ003-172300- /O.UPG.KRIW.HW.A.0021.151218T0000Z-151218T1500Z/ /O.NEW.KRIW.HW.W.0019.151218T0000Z-151218T1500Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 204 AM MST THU DEC 17 2015 ...HIGH WIND WARNING IN EFFECT FROM 5 PM TODAY TO 8 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 PM TODAY TO 8 AM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS WILL INCREASE RAPIDLY THIS EVENING AND PEAK LATE TONIGHT INTO EARLY FRIDAY MORNING. * WINDS...WEST 30 TO 40 MPH WITH GUSTS AROUND 60 MPH. STRONGER WIND GUSTS ARE POSSIBLE ALONG CANYON ROAD WEST OF CLARK. * IMPACTS...THESE STRONG CROSSWINDS COULD SIGNIFICANTLY IMPACT TRAVELERS ALONG HIGHWAY 120 FROM JUST SOUTH OF CODY TO THE CLARK AREA. THE MOST PROBABLE AREA FOR THESE HIGH WINDS WILL BE NEAR AND JUST SOUTH OF CLARK AND POSSIBLY JUST SOUTH OF CODY ALONG HIGHWAY 120 AND SOUTH OF U.S. HIGHWAY 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
3 follow-up statements
356 WWUS75 KRIW 172212 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 312 PM MST THU DEC 17 2015 ...VERY STRONG WINDS IN THE CODY FOOTHILLS TONIGHT... .VERY COLD AIR OVER THE YELLOWSTONE PLATEAU COMBINED WITH AN INCREASE SURFACE PRESSURE GRADIENT ACROSS THE AREA SHOULD ENCOURAGE VERY STRONG WINDS TO BLOW OUT OF THE CANYONS ALONG THE CODY FOOTHILLS TONIGHT THROUGH ABOUT SUNRISE FRIDAY. WYZ003-181500- /O.CON.KRIW.HW.W.0019.151218T0000Z-151218T1500Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 312 PM MST THU DEC 17 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST FRIDAY... * TIMING...WINDS WILL INCREASE RAPIDLY THIS EVENING AND PEAK LATE TONIGHT INTO EARLY FRIDAY MORNING. * WINDS...WEST 30 TO 40 MPH WITH GUSTS AROUND 60 MPH. STRONGER WIND GUSTS ARE EXPECTED ALONG CANYON ROAD WEST OF CLARK. * IMPACTS...THESE STRONG CROSSWINDS COULD SIGNIFICANTLY IMPACT TRAVELERS ALONG HIGHWAY 120 FROM JUST SOUTH OF CODY TO THE CLARK AREA. THE MOST PROBABLE AREA FOR THESE HIGH WINDS WILL BE NEAR AND JUST SOUTH OF CLARK AND POSSIBLY JUST SOUTH OF CODY ALONG HIGHWAY 120 AND SOUTH OF U.S. HIGHWAY 14. STRONGER WIND GUSTS COULD ALSO CREATE AREAS OF BLOWING AND DRIFTING SNOW AND SHARPLY REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TEAM RIVERTON
860 WWUS75 KRIW 180837 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 137 AM MST FRI DEC 18 2015 ...STRONG WINDS IN THE CODY FOOTHILLS THIS MORNING... .VERY COLD AIR OVER THE YELLOWSTONE PLATEAU COMBINED WITH AN INCREASE SURFACE PRESSURE GRADIENT ACROSS THE AREA SHOULD ENCOURAGE VERY STRONG WINDS TO BLOW OUT OF THE CANYONS ALONG THE CODY FOOTHILLS THROUGH EARLY THIS MORNING. WYZ003-181500- /O.CON.KRIW.HW.W.0019.000000T0000Z-151218T1500Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 137 AM MST FRI DEC 18 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * TIMING...WINDS WILL PEAK EARLY THIS MORNING. * WINDS...WEST 30 TO 40 MPH WITH GUSTS AROUND 60 MPH. STRONGER WIND GUSTS ARE EXPECTED ALONG CANYON ROAD WEST OF CLARK. * IMPACTS...THESE STRONG CROSSWINDS COULD SIGNIFICANTLY IMPACT TRAVELERS ALONG HIGHWAY 120 FROM JUST SOUTH OF CODY TO THE CLARK AREA. THE MOST PROBABLE AREA FOR THESE HIGH WINDS WILL BE NEAR AND JUST SOUTH OF CLARK AND POSSIBLY JUST SOUTH OF CODY ALONG HIGHWAY 120 AND SOUTH OF U.S. HIGHWAY 14. STRONGER WIND GUSTS COULD ALSO CREATE AREAS OF BLOWING AND DRIFTING SNOW AND SHARPLY REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
115 WWUS75 KRIW 181446 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 746 AM MST FRI DEC 18 2015 WYZ003-181600- /O.EXP.KRIW.HW.W.0019.000000T0000Z-151218T1500Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 746 AM MST FRI DEC 18 2015 ...HIGH WIND WARNING WILL EXPIRE AT 8 AM MST THIS MORNING... IT WILL REMAIN WINDY AT TIMES TODAY...ESPECIALLY IN AND NEAR THE MOUNTAINS...BUT THE THREAT OF HIGH WINDS HAS DIMINISHED. THEREFORE...THE NATIONAL WEATHER SERVICE WILL ALLOW THE HIGH WIND WARNING FOR THE AREA TO EXPIRE AT 8 AM. THE PEAK WIND OVERNIGHT WAS 63 MPH ON THE WEST SIDE OF CLARK. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Dec 16, 11:02 PM MST, 3 hours 2 minutes earlier.
Area forecast discussion, Dec 16, 11:02 PM MST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 1102 PM MST WED DEC 16 2015 .UPDATE... CANCELLED THE LANDER FOOTHILLS WINTER WX ADVISORY AS THE SYSTEM IS SLOW TO GET STARTED AND THE 00Z MODELS ARE SHOWING LESS FAVORABLE CONDITIONS...AS WELL AS THE WINDOW IS CLOSING FOR SIG SNOWFALL OVER THE LANDER FOOTHILLS. AT THE SAME TIME...DECIDED TO END THE ADVISORY OVER THE STAR VALLEY AS THINGS ARE WINDING DOWN THERE. && .PREV DISCUSSION... /ISSUED 349 PM MST WED DEC 16 2015 / SHORT TERM...TONIGHT THROUGH THURSDAY ALBERTA CLIPPER HAS ENCROACHED UPON YELLOWSTONE PARK/TETONS WITH LIGHT SNOW FALLING AT RPK. WITH THE JET NOSING INTO SLC AT 00Z...LFQ JET DYNAMICS WILL COME INTO PLAY...ESP IN SOUTHWEST WY. IN ADDITION...ISENTROPIC LIFT WILL FAVOR SW WY. WITH THESE DYNAMICS IN ADDITION TO THE FAVORABLE NW FLOW COMING OFF BEAR LAKE THAT TYPICALLY DELIVERS SUBSTANTIAL LAKE EFFECT SNOWFALL TO THE TOWN OF ALPINE...DECIDED TO GO WITH A WINTER WEATHER ADVISORY FOR THE STAR VALLEY FOR LATE THIS AFTERNOON AND EVENING VALID FROM 23Z THIS AFTERNOON TO 06Z TONIGHT. WILL SEE LIGHT SNOW AMOUNTS WITH THE HELP OF Q VECTOR FORCING ACROSS THE REST OF NORTHERN AND WESTERN WY. THEN THE ASCT TROUGH AXIS/VORT LOBE TRACKS SOUTHEAST ACROSS THE IDAHO/WYOMING STATE LINE...COINCIDENT WITH AN ASCT COLD FRONT TRACKING SOUTH ACROSS WYOMING...SNOWFALL WILL SPILL OVER THE DIVIDE.THIS TRACK OF THE VORT LOBE IS A GOOD PATTERN FOR THE LANDER FOOTHILLS TO RECEIVE ACCUMULATING SNOWFALL SO WENT WITH A WINTER WEATHER ADVISORY FOR THIS ZONE FROM 04Z THROUGH 10Z TONIGHT. IT DID NOT APPEAR THAT THE EAST SLOPE OF THE WIND RIVER MTNS WOULD RECEIVED WHOLE LOT MORE SNOWFALL THAN THE LND FOOTHILLS...6 OR 7 INCHES TOTAL...BECAUSE THIS UPSLOPE FLOW ALONG AND BEHIND THE FRONT WILL BE FAIRLY SHALLOW. ONCE THE SUN COMES UP THURSDAY...MOST OF THE SNOWFALL WILL BE DONE. THEN THE NEXT TROUGH WILL NOT WASTE ANY TIME APPROACHING WESTERN WY LATER THURSDAY WITH LIGHT SNOW DEVELOPING IN THE FAR WEST BY SUNDOWN. SOUTHWEST WINDS WILL INCREASE FROM RKS TO CPR IN THE TIGHTENING GRADIENT AHEAD OF THE TROUGH WITHIN A FLAT RIDGE AND WILL LIKELY KICK UP SOME BLOWING AND DRIFTING SNOW IN THE EXPOSED AREAS THURSDAY. LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY SHORTWAVE RIDGE IS MOVING INTO WRN WYO THURSDAY NIGHT AND THEN INTO CENTRAL WYOMING DURING THE DAY FRIDAY. FLOW STARTS BACKING FRIDAY NIGHT AHEAD OF OUR SPLITTING WEEKEND SHORTWAVE. STRONGER NW FLOW THEN DEVELOPS EARLY NEXT WEEK WITH 3 OR 4 SEWD MOVING SHORTWAVES TO CONTEND WITH. END RESULT IN THIS PERIOD WILL BE PERIODS OF SNOW OUT WEST...PLENTY OF WIND IN THE MTNS AND CENTRAL ZONES WITH A CHANCE OF SNOW EAST OF THE DIVIDE ALONG THE PATH OF EACH OF THESE SYSTEMS. ON THURSDAY NIGHT...WE SEE UPGLIDE SNOW DEVELOPING OUT WEST AND CONTINUING THROUGH FRIDAY. GFS IS SHOWING A STRONGER SIGNATURE BUT WITH RIDGE SHOWING ENOUGH STRENGTH THAT UPGLIDE PCPN MAY NOT BE AS HEAVY AS GFS INDICATES. WILL NEED TO WATCH THIS CLOSELY AS GFS WOULD INDICATE ADVISORIES EVENTUALLY NEEDED OUT WEST WHILE THE NAM IS DEFINITELY SUB-ADVISORY. EAST OF THE DIVIDE...WE SEE PLENTY OF WIND ALONG THE LEE OF THE MTNS AND WIND CORRIDOR WITH LEE TROUGHING...INCREASED MTN TOP FLOW AND SURFACE LOW OVER NERN/ECNTRL WYO. CODY FOOTHILLS ARE SHOWING A STRONG GAP FLOW SIGNATURE BUT LIMITED MTN WAVE POTENTIAL WITH MARGINAL FLOW AND DIRECTION. THERMAL GRADIENT IS RATHER STRONG WITH 15-18C AT H7 DEVELOPING THURSDAY NIGHT PER THE WRF. EXPECT HIGH WINDS IN THE GAP...POSSIBLY CROSSING THE HIGHWAY NORTH OF CODY AND MAYBE JUST SOUTH OF CODY. WILL ISSUE A WATCH FROM 00Z-15Z FRIDAY AND DECIDE TOMORROW WHETHER WE NEED A WARNING OR NOT UNLESS THE OVERNIGHT CREW FEELS STRONGLY ENOUGH TO UPGRADE EARLY. TEMPS THURSDAY NIGHT WILL BE TRICKY WITH RISING TEMPS IN THE WINDY AREAS AFTER A CHILLY DAY THURSDAY. AREAS OF BLOWING SNOW EXPECTED THUR NGT/FRI AS WINDS INCREASE IN THE MTNS AND WIND CORRIDOR. SHORTWAVE RIDGE AXIS MOVES OVERHEAD FRIDAY WITH INVERSIONS LIKELY HOLDING IN THE CENTRAL BASINS MORE THAN GUIDANCE SHOWS. NEXT SPLITTING SYSTEM OVER THE WEEKEND BRINGS A ROUND OF LIGHT SNOW ACROSS THE WEST AND MORE WIND IN THE MTNS AND EAST OF THE DIVIDE. QUITE STRONG TO HIGH WIND AT TIMES IN THE WIND CORRIDOR. FAST...ACTIVE...NW FLOW DEVELOPS SUNDAY NIGHT THROUGH WEDNESDAY WITH 3 TO 4 SYSTEMS IMPACTING THE WEST WITH ALMOST CONTINUOUS SNOW...MODERATE TO HEAVY AT TIMES WITH EACH WAVE. LOTS OF WIND IN THE MTNS...EAST SLOPE FOOTHILLS AND CENTRAL ZONE LOWER ELEVATIONS WITH A BETTER CHANCE OF MIXING FOR THE CENTRAL BASINS. SOME OF THESE WAVES WILL LIKELY BRING A CHANCE OF SNOW WITH FROPA FOR AREAS EAST OF THE DIVIDE ALSO. CONTINUING THE SNEAK PEAK TOWARDS CHRISTMAS EVE AND CHRISTMAS DAY IT STILL LOOKS COLD AND UNSETTLED WITH A CHANCE OF SNOW FOR CENTRAL AND WESTERN WYOMING. AVIATION.../06Z ISSUANCE/ ONGOING AREAS OF SNOW AND ASSOCIATED LOW CEILINGS/VSBY OVER THE EAST AND SOUTH WILL QUICKLY IMPROVE BETWEEN 11Z AND 15Z...AS THE CLIPPER SYSTEM QUICKLY PUSHES AWAY FROM THE AREA. THE FAR WESTERN VALLEYS COULD HAVE PATCHY FOG OR HANG ONTO SOME LOW CEILINGS THURSDAY MORNING. OTHERWISE...VFR CONDITIONS ARE EXPECTED THURSDAY...WITH BREEZY WEST TO SOUTHWEST WINDS MAINLY IN KRKS-KCPR WIND CORRIDOR. TONIGHT...ANOTHER APPROACHING STORM SYSTEM WILL CAUSE WIDESPREAD SNOW TO BREAKOUT ACROSS THE FAR WEST BETWEEN 00Z AND 06Z AND CONTINUE THROUGH THE NIGHT. KJAC WILL BE IMPACTED THE MOST WITH MVFR/IFR CONDITIONS TONIGHT. EAST OF THE DIVIDE...THE MAIN IMPACT TONIGHT FROM THIS SYSTEM WILL BE SOME LLWS...WITH CONSIDERABLE MID/HIGH LEVEL CLOUDINESS SPREADING OVER THE AREA. FIRE WEATHER... SNOW AND OVERCAST SKIES WILL MOVE BACK INTO THE WEST AND NORTH THIS EVENING AS ANOTHER SYSTEM MOVES THROUGH WITH AREAS OF LIGHT SNOWFALL EXPECTED EAST OF THE DIVIDE AS WELL. HOWEVER...MODERATE SNOWFALL IS EXPECTED IN SOUTHWEST WYOMING AS WELL AS THE EAST SLOPE OF THE WIND RIVER MOUNTAINS AND THE LANDER FOOTHILLS TONIGHT. IT WILL ALSO BE FAIRLY UNSTABLE WITH THIS SYSTEM...WHICH WILL INCREASE SMOKE DISPERSAL BRIEFLY AS THIS WEATHER SYSTEM PASSES BY TONIGHT. EXPECT SOUTHWEST WINDS TO INCREASE AGAIN THURSDAY FROM ROCK SPRINGS TO CASPER. SOME LIGHT SNOW WILL MOVE BACK INTO THE FAR WEST LATE THURSDAY AFTERNOON. FOR THE NEXT SEVERAL DAYS TO FOLLOW...A RAPID SUCCESSION OF TROUGHS WILL BRING RAPIDLY CHANGING WEATHER TO THE REGION. && .RIW WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING FOR WYZ003. && UPDATE...WM SHORT TERM...LIPSON LONG TERM...SKRBAC AVIATION...WM FIRE WEATHER...LIPSON
Hazardous weather outlook, Dec 16, 10:07 PM MST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 1007 PM MST WED DEC 16 2015 WYZ001>020-022>030-172115- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 205 PM MST WED DEC 16 2015 ...HIGH WIND WATCH FOR THE CODY FOOTHILLS THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TONIGHT LIGHT TO MODERATE SNOWFALL SWEEPING FROM WEST TO EAST WILL CREATE SOME SLICK AND HAZARDOUS DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY NIGHT THROUGH FRIDAY ...LIGHT TO MODERATE SNOW LIKELY IN THE WESTERN MOUNTAINS AND FAR WEST VALLEYS. STRONG WIND GUSTS NEAR 60 MPH POSSIBLE IN THE CODY FOOTHILLS. ALSO...WINDY FROM ROCK SPRINGS TO CASPER WITH AREAS OF BLOWING SNOW. FRIDAY NIGHT AND SATURDAY SATURDAY NIGHT...STRONG WINDS WITH GUSTS NEAR 60 MPH POSSIBLE ALONG THE CODY FOOTHILLS AND IN THE CASPER AREA. LIGHT SNOW THE WESTERN MOUNTAINS AND FAR WEST VALLEYS SATURDAY AFTERNOON AND EVENING. SUNDAY NIGHT AND MONDAY...LIGHT TO MODERATE SNOW ACROSS THE WEST. WINDY IN THE MOUNTAINS...FOOTHILLS AND EAST OF THE DIVIDE. MONDAY NIGHT AND TUESDAY...STRONG WINDS WITH GUSTS OVER 60 MPH POSSIBLE ACROSS MUCH OF CENTRAL AND SOUTHERN WYOMING. SNOW...BLOWING AND DRIFTING SNOW WITH VERY STRONG RIDGE TOP WINDS ACROSS THE WESTERN MOUNTAINS AND FAR WEST VALLEYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL AMOUNTS. THANK YOU. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 3:11 PM MST | Winter Weather Advisory | RIW | Natrona | 20 hr |
Nearby
High Wind Warnings in Wyoming, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.